• JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
  • JoomlaWorks Simple Image Rotator
 
  Bookmark and Share
 
 
Thèse de Doctorat
DOI
10.11606/T.43.2014.tde-31102014-120720
Document
Auteur
Nom complet
Everton Santos Medeiros
Adresse Mail
Unité de l'USP
Domain de Connaissance
Date de Soutenance
Editeur
São Paulo, 2014
Directeur
Jury
Caldas, Ibere Luiz (Président)
Albuquerque, Holokx Abreu
Leonel, Edson Denis
Rubinger, Rero Marques
Sartorelli, Jose Carlos
Titre en portugais
Fenomenologias no espaço de parâmetros de osciladores caóticos
Mots-clés en portugais
Caos
Espaço dos parâmetros
Fractais
Resumé en portugais
Os principais resultados originais relatados ao longo desse texto provêm de observações em experimentos numéricos, entretanto, na maioria dos casos, os resultados são fundamentados com instrumentos teóricos ou com modelos heurísticos. Inicialmente, introduzimos, nas equações que descrevem osciladores caóticos, uma pequena perturbação periódica a fim de observar no espaço de parâmetros a porção de parâmetros cujo comportamento caótico é extinto. Assim, constatamos que o conjunto de parâmetros correspondentes às orbitas caóticas extintas correspondem à replicas de janelas periódicas complexas previamente existentes no sistema não-perturbado. Posteriormente, utilizando as propriedades de torsão do espaço de estados dos osciladores caóticos, visualizamos transições existentes no interior das janelas periódicas complexas. Quando consideramos sequências dessas janelas sob a ótica da torsão do espaço de estados, observamos a existência de regras que relacionam janelas consecutivas ao longo dessa sequência. Adicionalmente, no espaço de parâmetros de osciladores caóticos e sistemas dinâmicos adicionais, fizemos uma estimativa da dimensão da fronteira entre o conjunto de parâmetros que leva às soluções periódicas e o conjunto que leva aos atratores caóticos. Para os sistemas investigados, os valores obtidos para essa dimensão estão no mesmo intervalo de confiança, indicando que essa dimensão é universal.
Titre en anglais
Phenomenology in the parameter space of chaotic oscillators
Mots-clés en anglais
Chaos
Fractals
Parameter space
Resumé en anglais
The main results reported along this text come from observations in numerical experiments, however, in most cases, results are explained by theoretical instruments or heuristic models. Initially we introduced in the equations that describe chaotic oscillators, a small periodic perturbation to observe, in the parameter space, the portion of parameters whose chaotic behavior is extinguished. Thus, we find that the set of parameters corresponding to the extinct chaotic orbits correspond to replicas of previously complex periodic windows existing in the unperturbed system. Subsequently, using the torsion properties of state spaces of chaotic oscillators, we visualize transitions within the complex periodic windows. When we consider sequences of these windows from the perspective of torsion properties of the state space, we observe the existence of rules that relate consecutive windows along these sequences. Additionally, in the parameter space of chaotic oscillators and additional dynamical systems, we estimate the dimension of the boundary between the set of parameters that leads to periodic solutions and the set that leads to chaotic attractors. For the systems considered here, the values for this dimension are in the same confidence interval, indicating that this dimension is universal.
 
AVERTISSEMENT - Regarde ce document est soumise à votre acceptation des conditions d'utilisation suivantes:
Ce document est uniquement à des fins privées pour la recherche et l'enseignement. Reproduction à des fins commerciales est interdite. Cette droits couvrent l'ensemble des données sur ce document ainsi que son contenu. Toute utilisation ou de copie de ce document, en totalité ou en partie, doit inclure le nom de l'auteur.
TeseESMedeiros.pdf (10.14 Mbytes)
Date de Publication
2014-11-04
 
AVERTISSEMENT: Le matériau se réfère à des documents provenant de cette thèse ou mémoire. Le contenu de ces documents est la responsabilité de l'auteur de la thèse ou mémoire.
  • Medeiros, E.S., et al. Periodic window arising in the parameter space of an impact oscillator [doi:10.1016/j.physleta.2010.04.045]. Physics Letters. A [online], 2010, vol. 374, p. 2628-2635.
  • Medeiros, E.S., et al. Replicate periodic windows in the parameter space of driven oscillators [doi:10.1016/j.chaos.2011.08.002]. Chaos, Solitons and Fractals [online], 2011, vol. 44, p. 982-989.
  • Medeiros, E.S., et al. Torsion-adding and asymptotic winding number for periodic window sequences [doi:10.1016/j.physleta.2013.01.004]. Physics Letters. A [online], 2013, vol. 377, p. 628-631.
Tous droits de la thèse/dissertation appartiennent aux auteurs
Centro de Informática de São Carlos
Bibliothèque Numérique de Thèses et Mémoires de l'USP. Copyright © 2001-2021. Tous droits réservés.